MathSciNet Relay Station
MathSciNet bibliographic data
MR1912290 (2004f:28010) 28A80 (26C10 37F45)
Bandt, Christoph On the Mandelbrot set for pairs of linear maps. Nonlinearity 15 (2002), no. 4, 1127–1147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement